MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 3 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 3 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Model Number 1012-04-030
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 05/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon broached up to a 3 broach and implanted a size 3 thrilock std.It sat proud and after rebroaching it still sat proud.He then removed the stem and broached up to a 4 then implanted a new size 3.This delayed the case about 5-10 minutes but was not detrimental to the outcome.I will wash and return the implant in question.Doe: (b)(6) 2020 affected site: unknown.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.H10 additional narrative: added: h6 (patient and device codes) h6 patient code: no code available (3191) used to capture the prolonged surgery and insufficient information.H6 device code: no code available (3191) used to capture the functional: trial does not replicate the implant.

Brand Name
TRI-LOCK BPS SZ 3 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10097531
Report Number1818910-2020-12767
Device Sequence Number17029154
Product Code KWA
UDI-Device Identifier10603295000747
UDI-Public10603295000747
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012-04-030
Device Catalogue Number101204030
Device Lot NumberJ65T56
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2020
Supplement Date Received by Manufacturer07/10/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRI-LOCK BPS BROACH SZ 3; TRI-LOCK BPS SZ 3 STD OFFSET; TRI-LOCK BPS BROACH SZ 3; TRI-LOCK BPS SZ 3 STD OFFSET